Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the integro-differential equation of the Bôcher type in three-space


Author: G. E. Raynor
Journal: Bull. Amer. Math. Soc. 32 (1926), 654-658
DOI: https://doi.org/10.1090/S0002-9904-1926-04285-3
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 12 (1930), 887--893
MathSciNet review: 1561284
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04285-3